# SDR UALA2012111906641

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 68,691 hours, 9,930 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER CDU FAIL, EICAS MESSAGE AND CDU BLANK.  REPLACED CENTER CDU.
